Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 28, Issue 4

Issues

A uniqueness theorem for meromorphic mappings without counting multiplicities

Tran Van Tan / Bui Khanh Trinh
  • 1 Hanoi National University of Education, Department of Mathematics, CAU GIAY - HANOI, Vietnam
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-10-13 | DOI: https://doi.org/10.1524/anly.2008.0923

Abstract

The purpose of this article is to show a uniqueness theorem for meromorphic mappings of Cm into CPn with moving targets and without counting multiplicities.

Keywords: meromorphic mappings; moving targets; linearly nondegenerate

About the article

* Correspondence address: Hanoi National University of Education, Department of Mathematics, 136 XuanThuy street, CAU GIAY - HANOI, Vietnam,


Published Online: 2009-10-13

Published in Print: 2008-12-01


Citation Information: Analysis International mathematical journal of analysis and its applications, Volume 28, Issue 4, Pages 383–399, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2008.0923.

Export Citation

Comments (0)

Please log in or register to comment.
Log in